# SDR YENA2024013000163

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. FR61 PLUS 9 INCHES ON DOOR CUT OUT IN BULK CARGO COMPARTMENT; REF.AERO W/O 1256621 / 2023-749879 - PERFORMED PERM REPAIR LOC. FR61 PLUS 9.510" ON LOWER SILL, BULK CARGO COMPT, IAW A320 SRM 53-41-49-300-003. PROCEDURE 2A FIG 001 SHT 1 & SHT2. THIS REPAIR IS CAT B & REQ'D INSP THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 60000FC / 120000FH SUBSEQUENT INSP @ INTERVALS OF TBD, IAW A320 SRI 53-41-49-205-003 TBL 1. FUR-A320-53-01120 ASSIGNED.
